# SDR UPS02439270

- Difficulty date: August 17, 2002
- Submitted: September 4, 2002
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 68,213 hours, 20,211 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65B125831
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT LG W/W I/B PRESSURE DECK TO VERTICAL WEB ATTACHMENT SHEAR TIE FITTING AT BS 1416 RBL 1 AREA UPPER FLANGE CRACKED.  RT LG W/W I/B PRESSURE DECK TO VERTICAL WEB AT BS 1416 RBL 1 STIFFENER ATT CRACKED FITTING REPLACED AS PER SRM 51-10-01 PG 8.
